# SDR SWAA2023080979316

- Difficulty date: July 16, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE TRANSITION WEB; AFT LOWER BULB SEAL ANGLE CRACKED; AFT OF PYLON STRUT; MARKED<[01] REMOVED AND REPLACED RT WING TE TRANSITION WEB; AFT LOWER BULB SEAL ANGLE IAW SRM 51-40-02;[02] REJECTION: UPPER ATTACH BOLTS ARE LOOSE; SEE STEP 1;[03] COMPLETED STEP 1;[04] VERIFIED STEP 1 COMPLETED. TASK COMPLETE
